# SDR ASAA2016062417155

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 35,520 hours, 10,555 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CURRENT STATUS SHOWS MAINT MSG 49-61262.  SPEED SENSOR 2 SHOWS OPEN CIRCUIT.  ACFT GROUNDED.  CONFIRMED FAULT, APU BITE, REF AMM 49-61-00-700-801 SHOWS CURRENT STATUS FAULT AND FFR SHOWS NUMEROUS APU SPEED SENSOR 2 FAULT MSG 49-61262.  R & R SPEED SENSOR REF AMM TASK 49-61-21, GROUND FUNCTIONAL CK AND LEAK CK NORMAL REF FIM 49-60, TASK 817.
